# SDR DL72S953795

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, FOUND THE NR 2 MIDFLAP AFT SPAR RAIL CRACKED 21 INCHES AND 56 INCHES FROM I/B END OF FLAP.  REPAIRED PER M/M57-52-0.
